# SDR REXA201200099

- Difficulty date: January 7, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 17,219 hours, 14,763 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 FLASHLIGHT (FA) INOP.  REMOVED AND REPLACED BATTERY ON F/A FLASHLIGHT IAW 25-61-00, OP CHECK GOOD.
